# SDR UPS96805657

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56851661
- Condition: Delaminated
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT WING SPOILER DELAMINATED TOP AFT O/B EDGE.  REPLACED SPOILER ASSY REP MM 27-61-01.
